MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM STD GROUP D CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM STD GROUP D CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGD36
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient who underwent total hip replacement performed elsewhere and has developed recurrent dislocations of the hip and has had 3 dislocations since (b)(6) 2022.She has failed nonoperative management consisting of activity modification, physical therapy and education.
 
Additional Manufacturer Narrative
Section: h.6: medical device problem codes have been added.

Brand Name
DYNASTY® A-CLASS® 36MM STD GROUP D CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17108717
Report Number3010536692-2023-00115
Device Sequence Number14006378
Product Code JDI
UDI-Device IdentifierM684DLXPGD361
UDI-PublicM684DLXPGD361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGD36
Device Catalogue NumberDLXPGD36
Device Lot Number1784410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale